中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Subject: Computer Science, Information Systems; Mathematics, Applied
Title:
an algebraic framework for schema matching
Author: Zhang Zhi ; Shi Pengfei ; Che Haoyang ; Gu Jun
Keyword: schema matching ; schema homomorphism ; schema isomorphism ; graph homomorphism ; labeled graph matching ; computation complexity
Source: INFORMATICA
Issued Date: 2008
Volume: 19, Issue:3, Pages:421-446
Indexed Type: sci
Department: Zhang, Zhi; Shi, Pengfei Shanghai Jiao Tong Univ, SAP Labs China, Inst Image Proc & Pattern Recognit, Shanghai 200030, Peoples R China. Che, Haoyang; Gu, Jun Chinese Acad Sci, Inst Software, Beijing 100080, Peoples R China.
Language: 英语
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/10329
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
an algebraic framework for schema matching.pdf(195KB)----限制开放-- 联系获取全文

Recommended Citation:
Zhang Zhi,Shi Pengfei,Che Haoyang,et al. an algebraic framework for schema matching[J]. INFORMATICA,2008-01-01,19(3):421-446.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Zhang Zhi]'s Articles
[Shi Pengfei]'s Articles
[Che Haoyang]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Zhang Zhi]‘s Articles
[Shi Pengfei]‘s Articles
[Che Haoyang]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace